# SDR GTIA2022082636607

- Difficulty date: August 24, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 43,167 hours, 19,710 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: D57541452001
- Condition: Damaged
- Location: Rh Spoiler
- Part time: 43,167 hours, 19,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILER #3 CENTER HINGE FITTING HAS DAMAGED AND MIGRATING BUSHINGS.  RAF-01 2803728-1 OPENED-REPAIRED SPOILER #3 CENTER HINGE FITTING IAW EA #57-0376-22 PANT #1 REV. #0 CAT C REPAIR INSPECTION TIME LINE 6 MONTHS ONE TIME
